Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

candidiasis?

Discussion in 'General Issues and Discussion Forum' started by kate limb, Dec 3, 2010.

  1. kate limb

    kate limb Member


    Members do not see these Ads. Sign Up.
    I had a patient referred back from the Locum Consultant dermatologist with ‘candidal nail infection and pincer nails’, neither of which seems accurate. She has had ditraconazole,itraconazole,tioconazole,flucloxacillin,amoxicillin,terbinafine cream/tablets,potassium permanganate soaks,oxytetracycline,clotrimazole cream,lymecycline tablets, co-amoxiclav. Latterly the patient reports that itraconazole dried up the area but the red rash persists. I therefore wonder if it is another skin condition secondarily infected – The right 234 toes and the left 3rd toe and both 1st toes have red slightly raised delineated slightly scaled areas which are cool and in only 2 toes are they periungual where the slight fluid exuding is clear and the nails in conjunction atrophic. This has been going on for 3 years in total. Any suggestions or could anyone give details of the dermatology symptom book which allows you to check the possible diagnosis by following back from the presentation? Many thanks Kate
     
  2. Jose Antonio Teatino

    Jose Antonio Teatino Well-Known Member

    Dear Colleague:
    Look what is observed with the light of Wood?
    Kind regards:

    Jose Antonio Teatino
    Licenciado en Podología
    Profesor de cirugía
    The Academy Ambulatory Foot & Ankle Surgery
     
  3. kate limb

    kate limb Member

    thanks for that kate
     
  4. Ian Drakard

    Ian Drakard Active Member

    Any chance of some pictures? Would help a lot
    Ian
     
  5. kate limb

    kate limb Member

    Hi - would love to do that but no digital camera at work unless I ask the patient to bring hers in to avoid issues around storage of images etc K
     

Share This Page